MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery to treat an acromioclavicular joint separation, the button of the tightrope detached from the implant holder after passing through the clavicle and before passing through the acromion.No fragments remained in the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24817083
Report Number1220246-2026-02066
Device Sequence Number9693551
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)250604(17)300531(10)15446462
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15446462
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown